# SDR IPXA2B71899

- Difficulty date: February 8, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382622
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, MAIN DECK BS 1480, RBL 97 SEAT TRACK OTBD FLANGE FOUND CRACKED.  REPAIRED IAW SRM 50-00-52-2R6, REPAIR 6, FIG 201, REV 60.
